# SDR SWAA990696

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300593
- Condition: Inoperative
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LAMP, BATTERY PACK, (P/N 61-0478-1) PER MM.
